# SDR ABXA2011032817

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT WING LEADING EDGE RIBS I/B AND O/B OF NR 2 SLAT I/B AUX TRACK HAVE CORROSION AROUND NUT PLATES.  REPLACED BOTH I/B AND O/B RIBS IAW B767 SRM 51-40-02.
